MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 36/G

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 36/G
Model Number 01.32.3652HCT
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 august 2020: lot 182617: (b)(4) items manufactured and released on 18-jul-2018.Expiration date: 2023-07-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved: ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 lot.1907360 (k112115) batch review performed on 31 august 2020: lot 1907360: (b)(4) items manufactured and released on 29-jan-2020.Expiration date: 2025-01-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting instability and the cause of the instability is unknown.2 months after primary the surgeon revised the head and liner.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER 36/G
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10535332
Report Number3005180920-2020-00615
Device Sequence Number18925514
Product Code LPH
UDI-Device Identifier07630030812156
UDI-Public07630030812156
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/03/2023
Device Model Number01.32.3652HCT
Device Catalogue Number01.32.3652HCT
Device Lot Number182617
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2020
Initial Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;